Root systems and hypergeometric functions. II
Compositio Mathematica, Tome 64 (1987) no. 3, pp. 353-373
Cet article a éte moissonné depuis la source Numdam
partie précédente
Root systems and hypergeometric functions. I
partie suivante Root systems and hypergeometric functions III
partie suivante Root systems and hypergeometric functions III
@article{CM_1987__64_3_353_0,
author = {Heckman, G. J.},
title = {Root systems and hypergeometric functions. {II}},
journal = {Compositio Mathematica},
pages = {353--373},
year = {1987},
publisher = {Martinus Nijhoff Publishers},
volume = {64},
number = {3},
zbl = {0656.17007},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1987__64_3_353_0/}
}
Heckman, G. J. Root systems and hypergeometric functions. II. Compositio Mathematica, Tome 64 (1987) no. 3, pp. 353-373. http://geodesic.mathdoc.fr/item/CM_1987__64_3_353_0/
